RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 1, Pages 40–51 (Mi tmf4919)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-gordon model in the soliton sector for $\gamma=\pi/\nu$

F. A. Smirnov


Abstract: The solutions of the quantum Gel' fand–Levitan–Marehenko equations for the sine-Gordon model are studied in the sector containing solitons. The case $\gamma=\pi/\nu$ ($\nu$ integer), when there is no soliton reflection, is considered. A recursive procedure for constructing solutions is obtained, and examples in sectors containing a small number of solitons are considered.

Full text: PDF file (1030 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:1, 344–351

Bibliographic databases:

Received: 02.03.1985

Citation: F. A. Smirnov, “Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-gordon model in the soliton sector for $\gamma=\pi/\nu$”, TMF, 67:1 (1986), 40–51; Theoret. and Math. Phys., 67:1 (1986), 344–351

Citation in format AMSBIB
\Bibitem{Smi86}
\by F.~A.~Smirnov
\paper Solution of quantum Gel'fand--Levitan--Marchenko equations for the sine-gordon model in the soliton sector for $\gamma=\pi/\nu$
\jour TMF
\yr 1986
\vol 67
\issue 1
\pages 40--51
\mathnet{http://mi.mathnet.ru/tmf4919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843798}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 1
\pages 344--351
\crossref{https://doi.org/10.1007/BF01028887}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E968100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4919
  • http://mi.mathnet.ru/eng/tmf/v67/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Smirnov, “Solution of quantum Gel'fand–Levitan–Marchenko equations for the sine-Gordon model with $\gamma=\pi/\nu$”, Theoret. and Math. Phys., 71:3 (1987), 577–584  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:238
    Full text:92
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019